MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 485CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 485CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-F485
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Company representative on behalf of healthcare professional reported the box of the sizer was malfunctioning and really hard to open.Later, healthcare professional reported "device packaging difficult to remove, compromising sterility of implant", no patient contact.Device was not implanted.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tyvek or thermoform sticking.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of historical complaints on the complaint management handling system identified that there was another record for units manufactured on lot number 1212420: - (b)(4): tyvek or thermoform sticking (a020501 difficult to open or remove packaging material), use error (a2301 device handling problem).Device not returned to device analysis.Even though there was one additional complaint of tyvek or thermoform sticking for this lot number, the devices has not been returned to confirm the event or to detect a potential workmanship.The search criteria of these queries are mentioned on qpp07-01-004-her1-g02 revision 6.0.The review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the events tyvek or thermoform sticking (a020501 difficult to open or remove packaging material), a1801 (contamination).
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events tyvek or thermoform sticking was received on january 26, 2026 with lot number [only thermoform received, device not received].Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ tyvek or thermoform sticking: not observed through visual inspection.No additional observations performed on the device.No further actions are required.
 
Event or Problem Description
Company representative reported the box of the sizer was malfunctioning and really hard to open.Later, healthcare professional reported "device packaging difficult to remove, compromising sterility of implant".Device was not implanted.

Brand Name
NATRELLE INSPIRA FULLPROF 485CC SIZER US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22296100
Report Number9617229-2025-10219
Device Sequence Number8310430
Product Code MRD
UDI-Device Identifier10888628009356
UDI-Public(01)10888628009356(10)1212420(11)231020(17)280920
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSZ-F485
Device Lot Number1212420
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/03/2025
02/16/2026
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/30/2025
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale